# SDR FDEA201509182898

- Difficulty date: September 18, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N68053
- Make and model: Doug MD-10-10F
- Aircraft serial: 47807
- Aircraft time: 753 hours, 31,769 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 862701
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

UNSAFE GEAR INDICATION, RT MAIN GEAR ON TAKEOFF  ROLL.  ABORTED TAKEOFF AT APPROX 50 KTS.  REJECT CHECKLIST ACCOMPLISHED.  RT MAIN GEAR UP LATCHED INDICATION SENSOR INOPERATIVE.  OBSERVE CARGO CONTAINER LOADING RESTRICTIONS & VERIFY AFFECTED POSITIONS ARE VOIDED ON WEIGHT & BALANCE.  PSEU SENSOR READOUT SHOWS RGUPLCHB REQUIRES ADJUSTMENT.  ADJUSTED UPLATCH SENSOR IAW AMM 32-61-15-4, NO HELP.  R&R RT UPLATCH SENSOR MPN 8-627-01 IAW AMM 32-61-15-4, RECHECKED SENSOR CLEARANCE, ALL CHECKS WITHIN LIMITS.  OP`S CHECKS NORMAL IAW AMM 31-70-01 AND 32-61-15-011-05. A/C OK FOR SERVICE.
